# Meeting Agenda: Regional Toll Advisory Committee

Subject	RTAC Meeting #8
Meeting Date:	Monday, June 26, 2023
Setting:	In-Person, Virtual Option (Zoom and YouTube livestream)
Location:	Billy Frank Jr. Conference Center at Ecotrust (721 NW 9 <sup>th</sup> Avenue in Portland)
Meeting Time:	9:00 am – 11:30 am

## OBJECTIVES

- Identify opportunities to increase outcome and process equity in the toll projects
- Initiate discussion to prioritize "nexus" roadway and active transportation projects that complement the toll system

### AGENDA

Time	Торіс	Speaker
9:00 am (20 minutes)	Welcome and Opening Remarks <ul> <li>Welcome</li> </ul>	David Kim, Facilitator
	Addressing themes heard at last meeting	Kris Strickler, ODOT Director
9:20 am (45 minutes)	<ul> <li>Advancing Equity for the Oregon Toll Program <ul> <li>Applying EMAC's early work and the Equity Framework into toll program development</li> <li>Equity analysis for I-205 Toll Project</li> <li>Equity methodology for RMPP</li> <li>Low Income Toll Report</li> <li>Oregon Toll Program equitable engagement process and tools</li> <li>Consideration of EMAC's recommendations to OTC</li> <li>Discussion questions: <ul> <li>What additional ideas do you have to achieve process equity in toll program development?</li> <li>Based on your experience in making choices that center equity, what are lessons learned that can be brought to this process?</li> </ul> </li> </ul></li></ul>	Mandy Putney, ODOT
10:05 am (45 minutes)	<ul> <li>Nexus Projects to Complement Toll System: Initial discussion to develop list of projects <ul> <li>Working definition of "nexus" project</li> <li>Workshop: Process to develop and implement nexus project list</li> <li>Discussion <ul> <li>What feedback do you have on the "nexus" definition?</li> <li>What should we consider to advance the draft selection criteria?</li> <li>What does it mean to center equity in RTAC's nexus project conversation?</li> <li>What feedback do you have on the proposed process?</li> </ul> </li> </ul></li></ul>	Brendan Finn, ODOT David Kim, Facilitator



### RTAC Meeting #8, Monday, June 26, 2023

Time	Торіс	Speaker
10:50 am (10 minutes)	<b>Public comment</b> Meeting observers are welcome to provide comment to members of the RTAC. Comments or questions will not be responded to by RTAC members. Up to 2 minutes are allotted per person if no more than 7 people seek to present. If there are more people who want to speak, then the amount of time per person may be reduced.	David Kim, Facilitator
11:00am (15 minutes)	<ul> <li>Project updates</li> <li>EMAC report-out</li> <li>STRAC report-out</li> <li>Other project updates</li> </ul>	James Paulson Commissioner Nafisa Fai Mandy Putney, ODOT
11:15 am (15 minutes)	Reflection and next steps	Kris Strickler David Kim, Facilitator
11:30 am	Adjourn	

#### MEETING MATERIALS

- Agenda
- Memorandum: RTAC Nexus Projects: Draft definition, screening criteria, and process for project selection
- Nexus Projects Office Hours Q&A
- Meeting 7 Summary
- Additional resources
  - o EMAC Recommendations to the OTC
  - o Video: Striving for Equity, A Tolling Story
  - o I-205 Environmental Assessment: Social Resources and Communities Technical Report
  - o I-205 Environmental Assessment: Environmental Justice Technical Report
  - o Video: Outcomes of Discussion Groups with Equity Framework Communities
  - o I-205 Toll Project Engagement Summary: Summer Fall 2020 (See chapter 9)
  - o RMPP Summer 2021 Engagement Report (See chapter 9)
  - o RMPP Spring 2022 Engagement Report (See chapters 9, 11 and 12)
  - o Low Income Toll Report
- Public comments (available at the meeting)
- Presentation (available at the meeting)

Next Meeting: Monday, July 24, 2023; 9 a.m.

